# SDR UPS99828576

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2641520
- Condition: Cracked
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, FS 55 FRAME AT LONG 24L IS CRACKED.  CUT OUT DAMAGED FRAME SECTION AND REPAIRED IAW SRM 53-2-0 FIG 2.
